Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

conf22

Veteran Member
  • Total Reviews

    0
  • Content Count

    239
  • Joined

  • Last visited

Community Reputation

1 Neutral

About conf22

  • Rank
    Member
  1. I've experienced some similar symptoms and they seem to go away after being off accutane for a few days/weeks. Do you find it harder to concentrate/think/remember things? Please let us know what your physician says
  2. Please report back after you see your derm... i'd really like to know as well.
  3. I've been on accutane twice, and I didn't experience any of those side effects. Maybe a bit of red skin from dryness.
  4. Hi Lillies, another question for you. Have you ever experienced KP (keratosis pilaris) during/near the end of your course? Both times I've taken accutane I've developed KP on the back of my arms and thighs near the end of my course and they go away a few months after being off tane. Was wondering if this could be avoided by being on a low dose maintenance course. Thanks!
  5. Do you/your doctor think that accutane may prevent one from outgrowing their acne naturally?
  6. At what age did you start taking the long term dose? How come, after 9 years, you still did not outgrow acne? Perhaps you are one of the unlucky ones that never outgrow it, but did you know this when you began taking?
  7. Now that the US has taken Roche Accutane off the market I have to turn to generics. Has anyone taken the generic called "Sunrise" and if so, did it work?
  8. I have taken 2 courses of accutane (40mg - 80mg). Both times, acne came back within 1-2 months post accutane. The dryness and other side effects go away within 1-2 weeks. I also noticed that after both courses of Accutane, I developed Keratosis Pilaris on the back of my arms (pretty severe) but will go away after a month or two off accutane. Topicals did not work any better then they did before accutane (Which means they don't work at all)
  9. I don't really get them on my face. Mostly on the back of my upper arms. After my first course it was extremely severe. But this time, doesn't seem that bad but it's only the beginning since I just got off accutane.
  10. I had this problem after accutane, on the back of my arms and thighs. It went away after a few months off accutane. I am just finishing a second round of accutane, and it is coming back again. I hope it will go away after a month or 2
  11. From my experience (2 courses) the red marks don't totally go away during treatment. They usually slowly get better since there is no more acne. But your skin is still very dry so they stay pretty red. They start to go away really fast once your done the course and your oil levels start increasing though.
  12. give it a few weeks to a month for it to leave your system/
  13. Hi guys, I am away at college right now and my accutane prescription is ending. I want to do a follow up and try to get some retin-A. However, I am too far from home to see my GP. Would I be able to just go to a walk-in clinic and ask them for that? What are the differences (in terms of what they will/can do for me) between seeing a doctor at a walk-in and going to my family doctor? Thanks!
  14. Current bands? Uh... The Strokes, Stereophonics, Kasabian, The Verve come to mind. I like alot of old stuff too. (The) Beatles, Who, Clash, Jam, Smiths, Neil Young etc etc...

    1. Congrats, I am going through the same thing right now Thank science for accutane!
    ×